MAUDE Adverse Event Report: OBERDORF SYNTHES PRODUKTIONS GMBH 2.4MM TI VA-LCP 2-CLMN VLR DST RADIUS PL 7H HD/3H SHAFT/RT; PLATE, FIXATION, BONE

OBERDORF SYNTHES PRODUKTIONS GMBH 2.4MM TI VA-LCP 2-CLMN VLR DST RADIUS PL 7H HD/3H SHAFT/RT; PLATE, FIXATION, BONE
Model Number 04.111.730
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient information is unknown.It is unknown when device broke.Lot number is unknown.It is unknown when device was implanted/explanted.Complainant part is not expected to be returned for manufacturer review/investigation.Reporter email address is unknown.Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes europe reports an event in (b)(6) as follows: it was reported that on an unknown date, the surgeon reported occasional breakages of the 2-column volar distal radius plate.The surgeon had one case in (b)(6) 2017.Subsequent to implantation, the plate broke and the patient had revision surgery, then went on to heal.There was no reported delay in surgery.The surgeon believes the plate breaks through the k-wire holes on the two arms of the plate.The surgeon feels these holes are not necessary and provide a weak point in the plate.The surgeon also feels that if there is a delayed union following corrective osteotomy then the plate may break.This report is for a 2.4mm titanium (ti) va-lcp 2-clmn vlr dst radius pl 7h hd/3h shaft/rt.This is report 1 of 1 for (b)(4).

Brand Name
2.4MM TI VA-LCP 2-CLMN VLR DST RADIUS PL 7H HD/3H SHAFT/RT
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
OBERDORF SYNTHES PRODUKTIONS GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key7694944
Report Number8030965-2018-55121
Device Sequence Number13834980
Product Code HRS
UDI-Device Identifier10886982102126
UDI-Public(01)10886982102126
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K083694
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.111.730
Device Catalogue Number04.111.730
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/26/2018
Initial Report FDA Received Date07/17/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;